Spatial Compensation of Boundary Disturbances by Boundary Actuators
International Journal of Applied Mathematics and Computer Science, Tome 11 (2001) no. 4, pp. 899-920
Cet article a éte moissonné depuis la source Library of Science
In this paper we show how to find convenient boundary actuators, termed boundary efficient actuators, ensuring finite-time space compensation of any boundary disturbance. This is the so-called remediability problem. Then we study the relationship between this remediability notion and controllability by boundary actuators, and hence the relationship between boundary strategic and boundary efficient actuators. We also determine the set of boundary remediable disturbances, and for a boundary disturbance, we give the optimal control ensuring its compensation.
Keywords:
distributed-parameter systems, remediability, controllability, actuators, sensors
Mots-clés : system z rozproszonymi parametrami, nastawnik, sterowanie
Mots-clés : system z rozproszonymi parametrami, nastawnik, sterowanie
@article{IJAMCS_2001_11_4_a7,
author = {Afifi, L. and Chafiai, A. and El Jai, A.},
title = {Spatial {Compensation} of {Boundary} {Disturbances} by {Boundary} {Actuators}},
journal = {International Journal of Applied Mathematics and Computer Science},
pages = {899--920},
year = {2001},
volume = {11},
number = {4},
language = {en},
url = {http://geodesic.mathdoc.fr/item/IJAMCS_2001_11_4_a7/}
}
TY - JOUR AU - Afifi, L. AU - Chafiai, A. AU - El Jai, A. TI - Spatial Compensation of Boundary Disturbances by Boundary Actuators JO - International Journal of Applied Mathematics and Computer Science PY - 2001 SP - 899 EP - 920 VL - 11 IS - 4 UR - http://geodesic.mathdoc.fr/item/IJAMCS_2001_11_4_a7/ LA - en ID - IJAMCS_2001_11_4_a7 ER -
%0 Journal Article %A Afifi, L. %A Chafiai, A. %A El Jai, A. %T Spatial Compensation of Boundary Disturbances by Boundary Actuators %J International Journal of Applied Mathematics and Computer Science %D 2001 %P 899-920 %V 11 %N 4 %U http://geodesic.mathdoc.fr/item/IJAMCS_2001_11_4_a7/ %G en %F IJAMCS_2001_11_4_a7
Afifi, L.; Chafiai, A.; El Jai, A. Spatial Compensation of Boundary Disturbances by Boundary Actuators. International Journal of Applied Mathematics and Computer Science, Tome 11 (2001) no. 4, pp. 899-920. http://geodesic.mathdoc.fr/item/IJAMCS_2001_11_4_a7/